Averaging of randomly perturbed evolutionary equations
Abstract
Evolutionary equations with coefficients perturbed by diffusion processes are considered. It is proved that the solutions of these equations converge weakly in distribution, as a small parameter tends to zero, to a unique solution of a martingale problem that corresponds to an evolutionary stochastic equation in the case where the powers of a small parameter are inconsistent.Downloads
Published
25.07.1993
Issue
Section
Research articles
How to Cite
Kolomiets, Yu. V. “Averaging of Randomly Perturbed Evolutionary Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 7, July 1993, pp. 963–971, https://umj.imath.kiev.ua/index.php/umj/article/view/5889.